Header

UZH-Logo

Maintenance Infos

Trees and ultrametric Möbius structures


Beyrer, Jonas; Schroeder, Victor (2017). Trees and ultrametric Möbius structures. p-Adic Numbers, Ultrametric Analysis and Applications, 9(4):247-256.

Abstract

We define the concept of an ultrametric Möbius space (Z,M) and show that the boundary at infinity of a nonelementary geodesically complete tree is naturally an ultrametric Möbius space. In addition, we construct to a given ultrametric Möbius space (Z,M) a nonelementary geodesically complete tree, unique up to isometry, with (Z,M) being its boundary at infinity. This yields a one-to-one correspondence.

Abstract

We define the concept of an ultrametric Möbius space (Z,M) and show that the boundary at infinity of a nonelementary geodesically complete tree is naturally an ultrametric Möbius space. In addition, we construct to a given ultrametric Möbius space (Z,M) a nonelementary geodesically complete tree, unique up to isometry, with (Z,M) being its boundary at infinity. This yields a one-to-one correspondence.

Statistics

Citations

Altmetrics

Downloads

3 downloads since deposited on 18 Jan 2018
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1 November 2017
Deposited On:18 Jan 2018 10:08
Last Modified:04 Nov 2018 01:00
Publisher:Springer
ISSN:2070-0466
Funders:Schweizerischer Nationalfonds
Additional Information:This is a post-peer-review, pre-copyedit version of an article published in p-Adic Numbers, Ultrametric Analysis and Applications. The final authenticated version is available online at: https://doi.org/10.1134/S207004661704001X
OA Status:Green
Publisher DOI:https://doi.org/10.1134/S207004661704001X

Download

Download PDF  'Trees and ultrametric Möbius structures'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 153kB
View at publisher